# SDR ASAA2014100709324

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 17,714 hours, 5,312 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Condition: Binding
- Location: Display
- Part time: 17,743 hours, 5,378 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRIGHTNESS KNOB ON CAPTAIN`S MCDU EXTREMELY DIFFICULT TO MOVE.   ACFT GROUNDED. VERIFIED FAULT.  REPLACED CAPTAIN`S MCDU.  OPS NORMAL, IAW MM 34-61-01.
